# SDR CALA2015090394267

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 58,085 hours, 23,168 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DET FAULT ECAM.  CYCLED ACFT POWER, NO MSG DISPLAYED.  ACCOMPLISHED CFDS SMOKE DETECTOR TEST, NO FAULTS.  SYS CHECKED OK.
